Bounds for the Perron root using max eigenvalues

Elsner L, van den Driessche P (2008)
Linear Algebra and its Applications 428(8-9): 2000-2005.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Abstract / Bemerkung
Using the techniques of max algebra, a new proof of Al'pin's lower and upper bounds for the Perron root of a nonnegative matrix is given. The bounds depend on the row sums of the matrix and its directed graph. If the matrix has zero main diagonal entries, then these bounds may improve the classical row sum bounds. This is illustrated by a generalized tournament matrix. (C) 2007 Elsevier Inc. All rights reserved.
Erscheinungsjahr
Zeitschriftentitel
Linear Algebra and its Applications
Band
428
Ausgabe
8-9
Seite(n)
2000-2005
ISSN
PUB-ID

Zitieren

Elsner L, van den Driessche P. Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications. 2008;428(8-9):2000-2005.
Elsner, L., & van den Driessche, P. (2008). Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications, 428(8-9), 2000-2005. doi:10.1016/j.laa.2007.11.014
Elsner, L., and van den Driessche, P. (2008). Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications 428, 2000-2005.
Elsner, L., & van den Driessche, P., 2008. Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications, 428(8-9), p 2000-2005.
L. Elsner and P. van den Driessche, “Bounds for the Perron root using max eigenvalues”, Linear Algebra and its Applications, vol. 428, 2008, pp. 2000-2005.
Elsner, L., van den Driessche, P.: Bounds for the Perron root using max eigenvalues. Linear Algebra and its Applications. 428, 2000-2005 (2008).
Elsner, Ludwig, and van den Driessche, Pauline. “Bounds for the Perron root using max eigenvalues”. Linear Algebra and its Applications 428.8-9 (2008): 2000-2005.